Posted by: Mommy | 2011-08-11

Something in throat

It feels as if I have something in my throat in the centre where the two collar bones meet. It is not painful, but if I swallow something, like a pill for example, it feels as if there is something in the throat. What could that be ? For a while I suffered from heartburn until I changed my diet, is it possible that the reflux created a raw patch in the throat ? Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is possible that the reflux have caused some mucosal damage, hence the feeling of discomfort. You can use Gaviscon, 20 ml three times daily, which will assist in repairing the mucosa and relief the symptoms of reflux. If the feeling persists or worsen, you should consult your doctor.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Helen | 2011-08-11

I would have it checked out to be safe.

Reply to Helen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.